Download PDF by Ma J. M., Qiu R. F.: 3-Manifold Containing Separating Incompressible Surfaces of

By Ma J. M., Qiu R. F.

Show description

Read or Download 3-Manifold Containing Separating Incompressible Surfaces of All Positive Genera PDF

Similar mathematics books

New PDF release: Topos Theory

Put up 12 months notice: First released in 1977
------------------------

Focusing on topos theory's integration of geometric and logical principles into the rules of arithmetic and theoretical desktop technological know-how, this quantity explores inner type conception, topologies and sheaves, geometric morphisms, different subjects.

Read e-book online Steigungen hoherer Ordnung zur verifizierten globalen PDF

In dieser Arbeit wird die automatische Berechnung von Steigungstupeln zweiter und h? herer Ordnung behandelt. Die entwickelten Techniken werden in einem Algorithmus zur verifizierten globalen Optimierung verwendet. Anhand von Testbeispielen auf einem Rechner wird der neue Algorithmus mit einem Algorithmus aus der Literatur verglichen.

Additional resources for 3-Manifold Containing Separating Incompressible Surfaces of All Positive Genera

Sample text

194. K. Sarygulov, "The approximate solution of a class of integropartial differential equations with deviating argument" Sb. Tr. Aspirantov i Soiskatelei. Kirgiz. Univ. Ser. Mat. Nauk, No. i0, 37-42 (1973). 195. V. P. Skripnik, "On equations with transformed argument of neutral and superneutral type," Ukr. Mat. , 22, No. 5, 611-624 (1970). 196. V. E. Slyusarchuk, "On the invertibility of differential operators in the space of functions infinitely differentiable on the axis," Differents. , 15, No.

Kamenskii, "On the question of the stability of the e q u i l i b r i u m state of a s y s t e m of functional-differential equations of neutral type with s m a l l deviation of the a r g u m e n t , n Usp. Mat. Nauk, 30, No. 2, 205-206 (1975). R . R . A k h m e r o v and M. I. Kamenskii, nOn a c e r t a i n approach t o t h e study of the stability of periodic s o l u tions in the a v e r a g i n g principle f o r functional-differential equations of n e u t r a l type,n C o m m e n t . Math. Univ.

St. Nikolova and D. D. Bainov, " E x i s t e n c e and uniqueness t h e o r e m s f o r the solutions of c e r t a i n s y s t e m s of integrodifferential equations of s u p e r n e u t r a l type," Icy. Vyssh. Uchebn. , No. 1, 75-80 (1978). 159. T. St. Nikolova and D. D. Bainov, "On a p r o b l e m f o r e x t r e m a l - i n t e g r o d i f f e r e n t i a l equations of s u p e r neutral type," Bul. Inst. Politechn. Gh. Gheorghiu-De], Bucuresti, Ser. E l e c t r o t e c h n . , 41, No. 1, 17-22 (1979).

Download PDF sample

3-Manifold Containing Separating Incompressible Surfaces of All Positive Genera by Ma J. M., Qiu R. F.


by Jeff
4.0

Rated 4.37 of 5 – based on 43 votes